Skip navigation
Please use this identifier to cite or link to this item:
Title: Word Series for Dynamical Systems and Their Numerical Integrators
Authors: Murua, Ander
Sanz Serna, Jesús María
Issue Date: 2017
Citation: Foundations of Computational Mathematics, June 2017, Volume 17, Issue 3, pp 675–712
Abstract: We study word series and extended word series, classes of formal series for the analysis of some dynamical systems and their discretizations. These series are similar to but more compact than B-series. They may be composed among themselves by means of a simple rule. While word series have appeared before in the literature, extended word series are introduced in this paper. We exemplify the use of extended word series by studying the reduction to normal form and averaging of some perturbed integrable problems. We also provide a detailed analysis of the behavior of splitting numerical methods for those problems.
ISSN: 1615-3375
Peer Review: SI
Sponsor: Ministerio de Economía, Industria y Competitividad (Projects MTM2013-46553-C3-2-P and MTM2013-46553-C3-1-P)
Publisher Version:
Language: eng
Rights: info:eu-repo/semantics/openAccess
Appears in Collections:DEP51 - Artículos de revista

Files in This Item:
File Description SizeFormat 
500_revisado.pdf554,73 kBAdobe PDFThumbnail

This item is licensed under a Creative Commons License Creative Commons

University of Valladolid
Powered by MIT's. DSpace software, Version 5.5